Quantization of three-wave equations

Sergey Sergeev

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)12709-12724
Number of pages16
JournalJournal of Physics A: Mathematical and Theoretical
Volume40
Issue number42
DOIs
Publication statusPublished - 19 Oct 2007
Externally publishedYes

Cite this

Sergeev, Sergey. / Quantization of three-wave equations. In: Journal of Physics A: Mathematical and Theoretical. 2007 ; Vol. 40, No. 42. pp. 12709-12724.
@article{eb39894544ee4c2fab5574425bf83665,
title = "Quantization of three-wave equations",
author = "Sergey Sergeev",
year = "2007",
month = "10",
day = "19",
doi = "10.1088/1751-8113/40/42/S15",
language = "English",
volume = "40",
pages = "12709--12724",
journal = "Journal of Physics A: Mathematical and General",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "42",

}

Quantization of three-wave equations. / Sergeev, Sergey.

In: Journal of Physics A: Mathematical and Theoretical, Vol. 40, No. 42, 19.10.2007, p. 12709-12724.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Quantization of three-wave equations

AU - Sergeev, Sergey

PY - 2007/10/19

Y1 - 2007/10/19

U2 - 10.1088/1751-8113/40/42/S15

DO - 10.1088/1751-8113/40/42/S15

M3 - Article

VL - 40

SP - 12709

EP - 12724

JO - Journal of Physics A: Mathematical and General

JF - Journal of Physics A: Mathematical and General

SN - 1751-8113

IS - 42

ER -